# SDR UIEA2020033000571

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,644 hours, 15,208 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 721703
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.( REMOVED AND REPLACED APU ECU, OPS CHECK NORMAL IAW AMM 49-61-05. )
